My dad is complaining that recently he's been having stuttering (is this related somehow?), easily gets mad, forgetful, very fatigued. His daily diet prior to the test is mostly chicken and rice. He takes herbal supplements like: moringa (malunggay), serpetina, tumeric, guaybano. He is also taking losartan, selerimin, allupurinol, junuvia, micardis, and diamicron.
Looking for a fast response to this
I want to know what could be causing a huge shoot in his triglycerides and what can be done. Really scared my dad may have CHD.
hi...his triglycerides are very high. I cannot diagnose him because im not a physician. But as far as I know, if your father has a blood pressure of systolic >130 and diastolic of >90 for a very long time, it can cause damage to his vital organs. His is not overweight. Based on his lab results, his triglycerides are very high, it should be 40mg/dl. You should be able to know his cholesterol level.
If you want to make him healthier, you should prepare foods that are according to the DASH diet (diet against hypertension). Give him lots of vegetables and fruits(2-4 kinds of fruits a day) and avoid fatty foods, processed foods, fast foods. A home cooked meal is always the best. He must at least eat 2 fatty fish in a week. He must do walking exercises 30 minutes everyday. If he really wanted to be strong, healthy and can live longer he must work his way to change his lifestyle.
It is best to ask a physician point of view because he has the best answer to your questions.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.